Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2009 April;75(4) > Minerva Anestesiologica 2009 April;75(4):221-3

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi PROMO
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Estratti

 

CASE REPORTS   Freefree

Minerva Anestesiologica 2009 April;75(4):221-3

Copyright © 2009 EDIZIONI MINERVA MEDICA

lingua: Inglese

An unusual cause of seizures during subarachnoid anesthesia in a patient undergoing transurethral resection of the prostate: a case report

Galante D.

Department of Anesthesia and Intensive Care, Ospedali Riuniti University Hospital, Foggia, Italy


PDF


A 73-year-old, ASA I patient scheduled for transurethral resection of the prostate under subarachnoid anesthesia received, prior to the beginning of the surgery, intravenous imipenem/cilastatin 1 g for a urinary infection with multiresistant Escherichia coli. The patient developed seizures during the surgical procedure. Central nervous toxicity of imipenem/cilastatin might have been the cause of the seizures. After appropriate management, the patient recovered well and was discharged without complications. The differential diagnosis between systemic toxicity of local anesthetics and imipenem-related seizures is discussed.

inizio pagina